MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM); BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM); BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pneumothorax (2012)
Date of Event 09/13/2023
Type of Reportable Event Death
Event or Problem Description
During bronchoscopy, the patient became hypotensive.The critical care pulmonology team was called to the bedside.A chest tube was inserted and an immediate gush of air was observed.Shortly thereafter the patient arrested and cpr was initiated.A larger-bore chest tube was placed, resulting again in a gush of air.The patient was pronounced dead by the critical care team.Necrotic material was expelled during the event.A rab (robot-assisted bronchoscopy) with 7-needle aspiration was performed.The death was presumed to be due to a tension pneumothorax.No issues were reported with the devices used during the procedure.

Brand Name
MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM)
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
5490 great america pkwy
santa clara CA 95054
Manufacturer Contact
april king
5490 great america pkwy
95054, CA 
4082161590
MDR Report Key24274522
Report Number3014447948-2026-00004
Device Sequence Number13442554
Product Code EOQ
UDI-Device IdentifierB634MON0000060
UDI-Public+B634MON0000060/16D20220301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERIVIEW NEEDLE
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient SexUnknown